Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from hairfall, prescribed Xgain shampoo, no relief. Advice?

Hi, I’m Santosh. I have been suffering from harifall from last 12 months,previously my hair is so healthy and shining too. Now my hair gets weak and falls more oftentimes. I changed my shampoo to X Gain as advised by doctor and using it from last 6 months but i didn’t see any change. Can you give more insight about X gain shampoo? Does it helps in hair growth? Is hairfall and hairgrowth are in the same ratio?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  1138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hello Santosh,
X-gain shampoo can give some volume to your hair but, it can not prevent hair fall or thinning. You would require medical treatment for that.
Consult a doctor in your area. He will examine your hair and scalp and may request some blood investigations to reach a definite diagnosis for your condition. Don't worry, hair loss is treatable.
Best Regards.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor